RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1960, Volume 50(92), Number 3, Pages 335–368 (Mi msb4795)  

This article is cited in 4 scientific papers (total in 4 papers)

Potentials for polyharmonic equations of the fourth order

O. I. Panich


Full text: PDF file (2212 kB)

Bibliographic databases:
Received: 14.06.1958

Citation: O. I. Panich, “Potentials for polyharmonic equations of the fourth order”, Mat. Sb. (N.S.), 50(92):3 (1960), 335–368

Citation in format AMSBIB
\Bibitem{Pan60}
\by O.~I.~Panich
\paper Potentials for polyharmonic equations of the fourth order
\jour Mat. Sb. (N.S.)
\yr 1960
\vol 50(92)
\issue 3
\pages 335--368
\mathnet{http://mi.mathnet.ru/msb4795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=114066}
\zmath{https://zbmath.org/?q=an:0103.07003}


Linking options:
  • http://mi.mathnet.ru/eng/msb4795
  • http://mi.mathnet.ru/eng/msb/v92/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Denisova, “Solution of the fundamental boundary value problem for the $B$-biharmonic equation by the potential method”, Russian Math. (Iz. VUZ), 45:8 (2001), 77–79  mathnet  mathscinet  zmath  elib
    2. I. B. Garipov, “Solution of the first boundary value problem for a $B$-parabolic equation by the potential method”, Russian Math. (Iz. VUZ), 46:9 (2002), 58–60  mathnet  mathscinet  zmath  elib
    3. R. M. Mavlyaviev, “Solution of fundamental boundary value problems for a $B$-elliptic equation by the potential method”, Russian Math. (Iz. VUZ), 46:9 (2002), 61–63  mathnet  mathscinet  zmath  elib
    4. Denisova M.Yu., “Integralnoe predstavlenie resheniya v-poligarmonicheskogo uravneniya”, Sovremennye problemy nauki i obrazovaniya, 2012, no. 6, 590–590  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:195
    Full text:105

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020